Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/243258
Type: Artigo
Title: Adaptive key recovery attacks on NTRU-based somewhat homomorphic encryption schemes
Author: Dahab, Ricardo
Galbraith, Steven
Morais, Eduardo
Abstract: In this paper we present adaptive key recovery attacks on NTRU-based somewhat homomorphic encryption schemes. Among such schemes, we study the proposal by Bos et al [BLLN13] in 2013. Given access to a decryption oracle, the attack allows us to compute the
Subject: Criptografia homomórfica
Criptografia de dados (Computação)
Country: Alemanha
Editor: Springer
Citation: Adaptive Key Recovery Attacks On Ntru-based Somewhat Homomorphic Encryption Schemes. Springer-verlag Berlin, v. 9063, p. 283-296 2015.
Rights: Aberto
Identifier DOI: 10.1007/978-3-319-17470-9_17
Address: https://link.springer.com/chapter/10.1007/978-3-319-17470-9_17
Date Issue: 2015
Appears in Collections:IC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000362493000018.pdf340.08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.